# SDR UIEA2013011800014

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 48,881 hours, 7,717 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Condition: Odor
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING, ELECTRICAL ODOR FROM MAIN DECK 8R PDU, DEACTIVATED PDU.
